# SDR QXEA200603179

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,148 hours, 27,460 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: C809072
- Part serial: 981
- Condition: Malfunctioned
- Part time: 15,095 hours, 21,627 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2283 AFTER PUSH BACK AND CONDITION LEVERS OUT OF START AND FEATHER LEFT STALL WARN 1 CAUTION ILLUMINATED (STALL WARN INOP).  MAINTENANCE REPLACED LIGHT TRANSDUCER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
